American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33C15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Sai-Yu Liu, R. Wong and Yu-Qiu Zhao. Uniform treatment of Darboux's method and the Heisenberg polynomials. Proc. Amer. Math. Soc. 141 (2013) 2683-2691.
Abstract, references, and article information
View Article: PDF

[2] Árpád Baricz. On a product of modified Bessel functions. Proc. Amer. Math. Soc. 137 (2009) 189-193. MR 2439440.
Abstract, references, and article information
View Article: PDF

[3] Gerald B. Folland. Hermite distributions associated to the group $O(p,q)$. Proc. Amer. Math. Soc. 126 (1998) 1751-1763. MR 1451801.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Mourand E. H. Ismail and Xin Li. Bound on the extreme zeros of orthogonal polynomials . Proc. Amer. Math. Soc. 115 (1992) 131-140. MR 1079891.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1